RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 643–653 (Mi mz880)  

This article is cited in 2 scientific papers (total in 2 papers)

Construction of maximal sets of linearly independent vector fields on spheres

V. E. Balabaev

P. G. Demidov Yaroslavl State University

DOI: https://doi.org/10.4213/mzm880

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 547–555

Bibliographic databases:

UDC: 514.752.7
Received: 23.01.1997
Revised: 15.06.1999

Citation: V. E. Balabaev, “Construction of maximal sets of linearly independent vector fields on spheres”, Mat. Zametki, 67:5 (2000), 643–653; Math. Notes, 67:5 (2000), 547–555

Citation in format AMSBIB
\Bibitem{Bal00}
\by V.~E.~Balabaev
\paper Construction of maximal sets of linearly independent vector fields on spheres
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 643--653
\mathnet{http://mi.mathnet.ru/mz880}
\crossref{https://doi.org/10.4213/mzm880}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822611}
\zmath{https://zbmath.org/?q=an:0988.57016}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 547--555
\crossref{https://doi.org/10.1007/BF02676324}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800001}


Linking options:
  • http://mi.mathnet.ru/eng/mz880
  • https://doi.org/10.4213/mzm880
  • http://mi.mathnet.ru/eng/mz/v67/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Berestovskii, VN, “Clifford–Wolf homogeneous Riemannian manifolds”, Journal of Differential Geometry, 82:3–4 (2009), 467  crossref  mathscinet  zmath  isi  scopus
    2. Serafimov L.A., Chelyuskina T.V., Mavletkulova P.O., “Key Features of Dynamic Systems For Multicomponent Distillation”, Theor. Found. Chem. Eng., 48:6 (2014), 776–786  crossref  isi  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:104
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020